# SDR AALA201910089027

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 17,663 hours, 5,018 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 AND R3 EMERGENCY EXIT DOOR CYLINDERS (ACCUMULATORS) CHARGE PRESSURE WAS LOW. MAINTENANCE SERVICED L3 AND R3 (SEE AALA201910089002) DOOR ACCUMULATORS TO PROPER PRESSURE PER AMM 52-22-00.
